# SDR SWAA2024041173219

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 27,244 hours, 13,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD WING EXIT SIGN LENS  DETACHED.<[01] INSTALLED BOTH LENS COVERS ON OVERHEAD EXIT IAW AMM 33-51-01.
